# SDR SWAA2023122732899

- Difficulty date: December 17, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H EMERGENCY LIGHT BATTERY PACK INOP<[01] REMOVED AND REPLACED EMAERGENCY LIGHT BATTERY PACK AT STA 952R PER MM 33-51-06;[02] AFT GALLEY EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[03] INSPECTED AS REQUIRED
